# SDR UALA2012101605904

- Difficulty date: October 14, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,415 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Plate
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AILERON TRIM GUARD ON CTR PEDESTAL BROKEN OFF.  REMOVED AND REPLACED RUDDER AILERON TRIM MODULE LIGHT PLATE.  ALL LIGHTS AND SWITCHES, OPS NORMAL.
